I Take It All Back…

The nice things I said about Gestone! Its a son-of-a-bitch! I take it all back! I’ve cried every night since Monday,  when getting into bed from the pain in my very lumpy, very bruised bum! I was so excited yesterday when my IVF coordinator informed me that she was discussing with my RE taking me off the Gestone in light of my blood result as it was often protocol to do so. My RE’s response – not taking any chances with me, we can discuss at my 7 week scan but till then I have to continue with the daily Gestone! That’s another TWENTY shots in my bum before there’s even a remote chance of stopping!

I also received another 10 Estra-Derm patches. Which are still giving me a rash. My stomach looks like a checkers board, its just one mass of red, square splotches!

But I keep reminding myself …. no pain … no gain!

17 Comments

  • Elana Kahn

    October 14, 2009 at 6:25 am

    Ouchies! That’s no fun at all. 🙁 But it’s good that your RE is taking care of you and hopefully you’ll get to stop the shots soon! According to my doctor the suppositories are just as good, but hey, you never know.

    Reply
  • K

    October 14, 2009 at 7:22 am

    The sacrifices we make for our children never stop.. you’ve made heaps already (in the last 8 years), you’re making some more at the moment & in the next few weeks.. and you’ll be making many many many more in the years ahead.. but its SO worth it!! Hang in – sending courage, strength and positive vibes, as always xxx

    Reply
  • Gen

    October 14, 2009 at 7:33 am

    Shame, Shaz, I know how you feel, with my last IVF I had the Gestone, and my butt looked shocking, and sitting was a “pain” in the ass (excuse the pun) hehehe

    Sending you tons of healing thoughts for your bum!

    Reply
  • Dubai-Chrisle

    October 14, 2009 at 8:26 am

    Have you tried using a hot bean bag ( the one’s you warm up in the micro ) and when you sit down, you put it on the ouch-part.I used it with my first ivf after I had to fly back to Dubai ( 8 hour flight ) with a buttom full of gestone injections.My handbag could not even touch my side or I would cringe in pain. Even when I sat watching TV at night I put one bean bag on each side and it helped a lot.Keep strong !

    Reply
  • Cruella Deville

    October 14, 2009 at 8:40 am

    Right on Sista, no pain, no gain! 😉 I know you can do it. As K said, it`s one more sacrifice that you will make for your children, and I promise you it will be well worth it. Still rooting for you all the way! 🙂

    Reply
  • Hela

    October 14, 2009 at 1:58 pm

    It may sound horrible, but I’m glad they won’t let you come of the shots yet. Given your history. I started getting a little worried when I read that they might. Dr G is right in not wanting to take any chances with you.

    I do however wish you didn’t have to go through them everyday and that you didn’t have to be in so much pain!

    You’ll soon enough be able to let the Gestone & Estraderm pains be bygones.

    Maybe try some Arnica Gel?

    Thinking of you!

    Reply
  • nicky

    October 14, 2009 at 3:18 pm

    keep all the postive thoughts flowing and be proud of yourself for enduring all the “challenges” along the way. It is worth it. There will be lots of stories to pass on one day.

    Reply
  • Susan Shepherd

    October 14, 2009 at 3:48 pm

    You have a funny sense of humor. lol. It’s not funny but the way you opened up the paragraph made me laugh. lol

    oooooooohhhhhhh… I know, I know. Pretty soon I’ll be the one complaining on my blog. lol. But I am SO SO SO happy for you that this one is a healthy pregnancy that is sticking and growing!!!

    Reply
  • Jenny

    October 14, 2009 at 3:53 pm

    Ouchie as my son would say. BUT all worth it and knowing that you are doing everything you can to support this pregnancy is a good thing too. You don’t talk too much about your hubby – and I gather he is rather private – but how is he coping?

    Reply

I LOVE comments, leave yours here:

error: Content is protected !!
UA-31936683-1
%d bloggers like this: